# SDR ERAA96292

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135EH
- Make and model: Bolkms BO105A
- Aircraft serial: S675
- Engine: Allsn 250C20
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23031938
- Condition: Defective
- Location: 2nd Stage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

#2  NOZZLE WAS OVERHAULED.   ERA   REC'D BACK AT ERA 7-18-96.  SEAL BORE TOO LARGE.  PROTRUSIONS  ON THE INNER BAND, NEEDS TO BE REMOVED.
